# SDR SIMA20130203013

- Difficulty date: February 3, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 27,103 hours, 23,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND NUMEROUS EMERGENCY LIGHT FILLER STRIPS MISSING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED EMERGENCY LIGHT FILLER STRIPS IAW EMB140 AMM 33-50-12.  THE AIRCRAFT WAS RETURNED TO SERVICE.
